# SDR JJBA20210923036

- Difficulty date: September 23, 2021
- Submitted: September 27, 2021
- Operation: Air carrier
- Aircraft: N16541
- Make and model: Emb EMB-145XR
- Aircraft serial: 145542
- Aircraft time: 43,918 hours, 34,723 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ABS20131A
- Part serial: 50048
- Condition: Inoperative
- Part time: 3,336 hours, 3,040 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE EMERGENCY LIGHTS AFT OF EXIT ROW ARE INOPERATIVE. REMOVED AND REPLACED EMERGENCY BATTERY PACK. OPS CHECK SAT.
